# SDR DALA2020102303445

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 74,250 hours, 31,702 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Brace
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 1 AT RT ENGINE DRAG FITTING FASTENERS NR 3 & 4.  REPAIRED PER ERA 588313-14.
